# SDR A6WA202205188185

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 40,063 hours, 38,573 cycles
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Condition: Warning Light
- Component: Sensor Pos Feed, 16735
- Component part number: 16735109
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED STEERING INOP CAUTION MSG IN FLIGHT. C/W QRH MSG PERSISTED. C/W FIM RESET MSG REMAINED. ***AIRCRAFT REMOVED FROM SERVICE ****  R&R RT FEEDBACK RVDT IAW AMM 32-51-20. REQ ADJUSTMENT. OPS CHECK GOOD   P/N OFF: 16735-109, S/N OFF: 4520                                       P/N ON: 3A1252D, S/N ON: D0722      ARW
